Solitary waves for some nonlinear Schrödinger systems
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, p. 149-161
@article{AIHPC_2008__25_1_149_0,
     author = {de Figueiredo, Djairo G. and Lopes, Orlando},
     title = {Solitary waves for some nonlinear Schr\"odinger systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {1},
     year = {2008},
     pages = {149-161},
     doi = {10.1016/j.anihpc.2006.11.006},
     zbl = {1135.35072},
     mrnumber = {2383083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_1_149_0}
}
de Figueiredo, Djairo G.; Lopes, Orlando. Solitary waves for some nonlinear Schrödinger systems. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 1, pp. 149-161. doi : 10.1016/j.anihpc.2006.11.006. http://www.numdam.org/item/AIHPC_2008__25_1_149_0/

[1] Ambrosetti A., Colorado E., Bound and ground states of coupled nonlinear Schrödinger equations, C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458. | MR 2214594 | Zbl 1094.35112

[2] Bonorino L., Brietzke E., Lukaszczyk J.P., Taschetto C., Properties of the period function for some hamiltonian systems and homogeneous solutions of a semilinear elliptic equation, J. Differential Equations 214 (2005) 156-175. | MR 2143515 | Zbl 1084.34044

[3] Lin T.C., Wei J., Ground states of N coupled nonlinear Schrödinger equations in R n , n3, Comm. Math. Phys. 255 (2005) 629-653. | MR 2135447 | Zbl 1119.35087

[4] T.C. Lin, J. Wei, Ground states of N coupled nonlinear Schrödinger equations in R n , n3, Comm. Math. Phys., Erratum, in press.

[5] L. Maia, E. Montefusco, B. Pellacci, Positive solutions for a weakly coupled nonlinear Schrödinger system, preprint. | MR 2263573 | Zbl 1104.35053

[6] Reed M., Simon B., Methods of Modern Mathematical Physics, IV, Analysis of Operators, Academic Press, New York, 1972. | MR 493421

[7] Reed M., Simon B., Methods of Modern Mathematical Physics, II, Fourier Analysis, Academic Press, New York, 1972. | MR 751959 | Zbl 0242.46001

[8] B. Sirakov, Least energy solitary waves for a system of nonlinear Schrödinger equations in R N , preprint. | MR 2283958 | Zbl 1147.35098

[9] Yang J., Classification of the solitary waves in coupled nonlinear Schrödinger equations, Physica D 108 (1997) 92-112. | MR 1477642 | Zbl 0938.35180